Sh:997

Bib entry
@article{Sh:997,
 author = {Malliaris, Maryanthe and Shelah, Saharon},
 title = {{Model-theoretic properties of ultrafilters built by independent families of functions}},
 journal = {J. Symb. Log.},
 fjournal = {The Journal of Symbolic Logic},
 volume = {79},
 number = {1},
 year = {2014},
 pages = {103--134},
 issn = {0022-4812},
 doi = {10.1017/jsl.2013.28},
 mrclass = {03C20 (03C45 03E05)},
 mrnumber = {3226014},
 mrreviewer = {H. Dugald Macpherson},
 doi = {10.1017/jsl.2013.28},
 note = {\href{https://arxiv.org/abs/1208.2579}{arXiv: 1208.2579}},
 arxiv_number = {1208.2579}
}